About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 419064, 10 pages
http://dx.doi.org/10.1155/2014/419064
Research Article

Some Paranormed Double Difference Sequence Spaces for Orlicz Functions and Bounded-Regular Matrices

1Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2School of Mathematics, Shri Mata Vaishno Devi University, Katra, Jammu and Kashmir 182320, India

Received 23 November 2013; Accepted 14 January 2014; Published 10 March 2014

Academic Editor: M. Mursaleen

Copyright © 2014 S. A. Mohiuddine et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. H. Hardy, “On the convergence of certain multiple series,” Proceedings of the Cambridge Philosophical Society, vol. 19, pp. 86–95, 1917.
  2. T. J. Bromwich, An Introduction to the Theory of Infinite Series, Macmillan and co. Ltd, New York, NY, USA, 1965.
  3. F. Móricz, “Extensions of the spaces c and c0 from single to double sequences,” Acta Mathematica Hungarica, vol. 57, no. 1-2, pp. 129–136, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. F. Móricz and B. E. Rhoades, “Almost convergence of double sequences and strong regularity of summability matrices,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 104, no. 2, pp. 283–294, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. Başarır and O. Sonalcan, “On some double sequence spaces,” Indian Academy of Mathematics, vol. 21, no. 2, pp. 193–200, 1999. View at Zentralblatt MATH · View at MathSciNet
  6. M. Mursaleen and S. A. Mohiuddine, “Regularly σ-conservative and σ-coercive four dimensional matrices,” Computers & Mathematics with Applications, vol. 56, no. 6, pp. 1580–1586, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  7. M. Mursaleen and S. A. Mohiuddine, “On σ-conservative and boundedly σ-conservative four-dimensional matrices,” Computers & Mathematics with Applications, vol. 59, no. 2, pp. 880–885, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  8. Mursaleen and S. A. Mohiuddine, “Double σ-multiplicative matrices,” Journal of Mathematical Analysis and Applications, vol. 327, no. 2, pp. 991–996, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  9. M. Mursaleen, “Almost strongly regular matrices and a core theorem for double sequences,” Journal of Mathematical Analysis and Applications, vol. 293, no. 2, pp. 523–531, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. Mursaleen and O. H. H. Edely, “Almost convergence and a core theorem for double sequences,” Journal of Mathematical Analysis and Applications, vol. 293, no. 2, pp. 532–540, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. A. Mohiuddine and A. Alotaibi, “Almost conservative four-dimensional matrices through de la Vallée-Poussin mean,” Abstract and Applied Analysis, vol. 2014, Article ID 412974, 6 pages, 2014. View at Publisher · View at Google Scholar
  12. B. Altay and F. Başar, “Some new spaces of double sequences,” Journal of Mathematical Analysis and Applications, vol. 309, no. 1, pp. 70–90, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. F. Başar and Y. Sever, “The space Lq of double sequences,” Mathematical Journal of Okayama University, vol. 51, pp. 149–157, 2009. View at Zentralblatt MATH · View at MathSciNet
  14. M. Mursaleen and S. A. Mohiuddine, “Some matrix transformations of convex and paranormed sequence spaces into the spaces of invariant means,” Journal of Function Spaces and Applications, vol. 2012, Article ID 612671, 10 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. S. A. Mohiuddine and A. Alotaibi, “Some spaces of double sequences obtained through invariant mean and related concepts,” Abstract and Applied Analysis, vol. 2013, Article ID 507950, 11 pages, 2013. View at Zentralblatt MATH · View at MathSciNet
  16. K. Demirci, “Strong A-summability and A-statistical convergence,” Indian Journal of Pure and Applied Mathematics, vol. 27, no. 6, pp. 589–593, 1996. View at MathSciNet
  17. M. Mursaleen and S. A. Mohiuddine, “Some new double sequence spaces of invariant means,” Glasnik Matematički, vol. 45, no. 1, pp. 139–153, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. S. D. Parashar and B. Choudhary, “Sequence spaces defined by Orlicz functions,” Indian Journal of Pure and Applied Mathematics, vol. 25, no. 4, pp. 419–428, 1994. View at Zentralblatt MATH · View at MathSciNet
  19. H. Kızmaz, “On certain sequence spaces,” Canadian Mathematical Bulletin, vol. 24, no. 2, pp. 169–176, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. M. Et and R. Çolak, “On some generalized difference sequence spaces,” Soochow Journal of Mathematics, vol. 21, no. 4, pp. 377–386, 1995. View at Zentralblatt MATH · View at MathSciNet
  21. M. Et, “Spaces of Cesàro difference sequences of order r defined by a modulus function in a locally convex space,” Taiwanese Journal of Mathematics, vol. 10, no. 4, pp. 865–879, 2006. View at Zentralblatt MATH · View at MathSciNet
  22. M. Et, “Generalized Cesàro difference sequence spaces of non-absolute type involving lacunary sequences,” Applied Mathematics and Computation, vol. 219, no. 17, pp. 9372–9376, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  23. K. Raj, A. K. Sharma, and S. K. Sharma, “A sequence space defined by Musielak-Orlicz function,” International Journal of Pure and Applied Mathematics, vol. 67, no. 4, pp. 475–484, 2011. View at Zentralblatt MATH · View at MathSciNet
  24. K. Raj, S. Jamwal, and S. K. Sharma, “New classes of generalized sequence spaces defined by an Orlicz function,” Journal of Computational Analysis and Applications, vol. 15, no. 4, pp. 730–737, 2013. View at Zentralblatt MATH · View at MathSciNet
  25. K. Raj and S. K. Sharma, “Some generalized difference double sequence spaces defined by a sequence of Orlicz-functions,” Cubo, vol. 14, no. 3, pp. 167–190, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  26. B. C. Tripathy, “Generalized difference paranormed statistically convergent sequences defined by Orlicz function in a locally convex space,” Soochow Journal of Mathematics, vol. 30, no. 4, pp. 431–446, 2004. View at Zentralblatt MATH · View at MathSciNet
  27. M. Et, Y. Altin, B. Choudhary, and B. C. Tripathy, “On some classes of sequences defined by sequences of Orlicz functions,” Mathematical Inequalities & Applications, vol. 9, no. 2, pp. 335–342, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. J. Lindenstrauss and L. Tzafriri, “On Orlicz sequence spaces,” Israel Journal of Mathematics, vol. 10, pp. 379–390, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. L. Maligranda, Orlicz Spaces and Interpolation, vol. 5 of Seminars in Mathematics, Polish Academy of Science, 1989. View at MathSciNet
  30. J. Musielak, Orlicz Spaces and Modular Spaces, vol. 1034 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1983. View at MathSciNet
  31. A. Pringsheim, “Zur Theorie der zweifach unendlichen Zahlenfolgen,” Mathematische Annalen, vol. 53, no. 3, pp. 289–321, 1900. View at Publisher · View at Google Scholar · View at MathSciNet
  32. R. G. Cooke, Infinite Matrices and Sequence Spaces, Macmillan & Co., London, UK, 1950. View at MathSciNet
  33. G. M. Robison, “Divergent double sequences and series,” Transactions of the American Mathematical Society, vol. 28, no. 1, pp. 50–73, 1926. View at Publisher · View at Google Scholar · View at MathSciNet
  34. H. J. Hamilton, “Transformations of multiple sequences,” Duke Mathematical Journal, vol. 2, no. 1, pp. 29–60, 1936. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. I. J. Maddox, Elements of Functional Analysis, Cambridge University Press, Cambridge, UK, 2nd edition, 1988. View at MathSciNet
  36. S. Simons, “The sequence spaces l(pν) and m(pν),” Proceedings of the London Mathematical Society, vol. 15, pp. 422–436, 1965. View at Zentralblatt MATH · View at MathSciNet
  37. T. Yurdakadim and E. Tas, “Double sequences and Orlicz functions,” Periodica Mathematica Hungarica, vol. 67, no. 1, pp. 47–54, 2013. View at Publisher · View at Google Scholar · View at MathSciNet